MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO DISP. 30X4, 1BLA, 1PRT, QUICK CONNECT; TOURNIQUET, PNEUMATIC

STRYKER INSTRUMENTS-KALAMAZOO DISP. 30X4, 1BLA, 1PRT, QUICK CONNECT; TOURNIQUET, PNEUMATIC
Catalog Number 5921030135
Medical Device Problem Codes Device Alarm System (1012); Decrease in Pressure (1490)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 05/06/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgical procedure at the user facility, the tourniquet cuff kept alarming.The procedure was completed successfully without a clinically significant delay; there were no adverse consequences or medical intervention.
 
Additional Manufacturer Narrative
Additional information added for d4, d10, h3.Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
DISP. 30X4, 1BLA, 1PRT, QUICK CONNECT
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10121043
Report Number0001811755-2020-01388
Device Sequence Number13991671
Product Code KCY
UDI-Device Identifier37613154599418
UDI-Public37613154599418
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5921030135
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2020
Initial Date Received by Manufacturer 05/11/2020
Supplement Date Received by Manufacturer06/24/2020
Initial Report FDA Received Date06/04/2020
Supplement Report FDA Received Date06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1